MAUDE Adverse Event Report: Salter Labs McKesson; CO2 Sampling Nasal Cannula ADULT, 7' (2.1 m) O2/CO2 SAMPLING LINE WITH MALE LUER

Salter Labs McKesson; CO2 Sampling Nasal Cannula ADULT, 7' (2.1 m) O2/CO2 SAMPLING LINE WITH MALE LUER
Model Number 16-0503
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Ear Pain (4812)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after the nasal cannula tubing was placed around the patient's ears and oxygen was initiated at 2 liters per minute, a loud popping sound was heard.Evaluation revealed that the nasal cannula had cracked, causing the noise.The patient became extremely upset and reported ringing and pain in the affected ear.The patient was referred to an ear, nose, and throat (ent) physician for follow-up.No additional patient outcome information was provided.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 10 sept 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported, but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint-(b)(4) this information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective or caused serious injury.

Brand Name
McKesson
Common Device Name
CO2 Sampling Nasal Cannula ADULT, 7' (2.1 m) O2/CO2 SAMPLING LINE WITH MALE LUER
Manufacturer (Section D)
Salter Labs
30 spur drive
el paso TX 79906
Manufacturer (Section G)
Salter Labs de Mexico de S.A. de C.V.
blvd. independencia #2167
parque ind. las americas cd.
juarez chih, 32575
MX   32575
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key50718041
Report Number3004748541-2026-00156
Device Sequence Number10641069
Product Code CAT
UDI-Device Identifier20612479208746
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16-0503
Device Catalogue Number16-0503
Device Lot Number579890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale